Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 343, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 15, 2016, 4:22 PM CDT for Catahoula Parish, Franklin Parish, Louisiana. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2016, 4:22 PM CDT (21:22 UTC)
- Expired
- Jul 15, 2016, 5:15 PM CDT
- In force
- 53 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Catahoula Parish, LA, Franklin Parish, LA
The radar
The Ft Polk radar (KPOE), 136 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 5:00 PM CDT | TSTM WND DMG | 4 Wsw Sicily Island, LA | A FEW TREES WERE DOWN IN THE LELAND AREA. |
| Jul 15, 5:05 PM CDT | TSTM WND DMG | Jonesville, LA | POWER LINE DOWN IN TOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.4 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 241 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 780 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
828
WUUS54 KJAN 152122
SVRJAN
LAC025-041-152215-
/O.NEW.KJAN.SV.W.0343.160715T2122Z-160715T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
422 PM CDT FRI JUL 15 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CATAHOULA PARISH IN NORTHEASTERN LOUISIANA...
SOUTHWESTERN FRANKLIN PARISH IN NORTHEASTERN LOUISIANA...
* UNTIL 515 PM CDT
* AT 422 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
ENTERPRISE... OR 16 MILES SOUTHWEST OF WINNSBORO...MOVING
SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JONESVILLE...WISNER...ENTERPRISE...MANIFEST...LEE BAYOU...
ROSEFIELD...WALLACE RIDGE...SHERWOOD...AIMWELL...
SICILY ISLAND AND HARRISONBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF
NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3193 9201 3193 9191 3203 9187 3200 9163
3191 9155 3188 9158 3180 9158 3173 9154
3172 9156 3176 9159 3173 9165 3174 9169
3168 9171 3163 9172 3162 9173 3162 9175
3165 9178 3161 9182 3160 9201
TIME...MOT...LOC 2122Z 318DEG 27KT 3193 9183
HAIL...<.75IN
WIND...60MPH
$$
CME2 follow-up statements
101
WWUS54 KJAN 152145
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
445 PM CDT FRI JUL 15 2016
LAC025-041-152215-
/O.CON.KJAN.SV.W.0343.000000T0000Z-160715T2215Z/
CATAHOULA LA-FRANKLIN LA-
445 PM CDT FRI JUL 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CATAHOULA AND SOUTHWESTERN FRANKLIN PARISHES...
AT 445 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WISNER TO NEAR WALLACE RIDGE...MOVING SOUTH AT 15
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
JONESVILLE...WISNER...ENTERPRISE...MANIFEST...LEE BAYOU...
ROSEFIELD...WALLACE RIDGE...SHERWOOD...AIMWELL...
SICILY ISLAND AND HARRISONBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3193 9201 3193 9191 3203 9187 3200 9163
3191 9155 3188 9158 3180 9158 3173 9154
3172 9156 3176 9159 3173 9165 3174 9169
3168 9171 3163 9172 3162 9173 3162 9175
3165 9178 3161 9182 3160 9201
TIME...MOT...LOC 2145Z 341DEG 15KT 3197 9172 3179 9185
HAIL...<.75IN
WIND...60MPH
$$
CME080
WWUS54 KJAN 152206
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
506 PM CDT FRI JUL 15 2016
LAC041-152216-
/O.CAN.KJAN.SV.W.0343.000000T0000Z-160715T2215Z/
FRANKLIN LA-
506 PM CDT FRI JUL 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FRANKLIN PARISH
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3177 9201 3183 9184 3182 9165 3175 9169
3168 9171 3163 9172 3162 9173 3162 9175
3165 9178 3161 9182 3160 9201
TIME...MOT...LOC 2206Z 293DEG 18KT 3171 9175
$$
LAC025-152215-
/O.CON.KJAN.SV.W.0343.000000T0000Z-160715T2215Z/
CATAHOULA LA-
506 PM CDT FRI JUL 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHWESTERN CATAHOULA PARISH...
AT 506 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALLACE
RIDGE... OR 12 MILES NORTHWEST OF FERRIDAY...MOVING SOUTHEAST AT 20
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
JONESVILLE...MANIFEST...WALLACE RIDGE AND HARRISONBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3177 9201 3183 9184 3182 9165 3175 9169
3168 9171 3163 9172 3162 9173 3162 9175
3165 9178 3161 9182 3160 9201
TIME...MOT...LOC 2206Z 293DEG 18KT 3171 9175
HAIL...<.75IN
WIND...60MPH
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 4:09 PM CDT, 13 minutes earlier.
Area forecast discussion, Jul 15, 4:09 PM CDT, 13 minutes before
Area Forecast Discussion National Weather Service Jackson MS 409 PM CDT FRI JUL 15 2016 .SHORT TERM...tonight through Saturday night... It has rained most of the day over our southeast most zones but at mid afternoon very little activity was noted on local radars in our CWA. There will remain a chance of rain areawide this afternoon and evening but the greatest chance for rain will be over our western zones. A weak shortwave noted on water vapor imagery/RAP analysis over the ArkLaTex will track east and help set off a few storms. A strong wind gust will be possible but nothing comparable to last evening is expected. Much of this activity will dissipate with the loss of daytime heating but weak upper level troughing will remain over our area through Saturday and a late night storm or two will be hard to rule out. Our moist airmass with a PWAT near 2 inches will remain over the area Saturday. Daytime heating will combine with our moist airmass and weak troughing aloft to lead to the development of isolated to scattered storms again. Afternoon highs will be close to normal in the lower 90s leading to decent surface based CAPE but overall wet microburst parameters look less favorable than today. Ridging aloft will begin to build back over the region from the west Saturday night. Sunday morning lows will be a degree or two warmer than normal again. /22/ .LONG TERM...Sunday through Friday... Hot temps and limited convection will be the rule during this period. A building mid/upper level ridge with its axis oriented west- to-east across the southern CONUS will be in place at the beginning of the period. As the ridge builds, convection will be increasingly suppressed as warmer/drier air becomes dominant aloft. Only the eastern/southeastern periphery will have any convective potential, but coverage will be isolated to widely scattered at best. Model consensus is that max temps will rise a couple of degrees daily as the ridge builds. Mid 90s at the beginning of the week will rise into the upper 90s by weeks end. With dewpoints holding firm in the low to mid 70s, high heat indices will likely become a problem during the week./26/ && .AVIATION... A mix of VFR/MVFR ceilings continue to be observed at sites across the region this afternoon. This will likely be the case throughout much of remainder of the forecast period thanks to low clouds across much of the area along and convection that's sporadically developing this afternoon, primarily south of the Interstate 20 corridor. Winds will subside this evening, becoming light to calm. /19/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 74 92 74 94 / 20 47 13 36 Meridian 73 92 73 94 / 17 50 15 40 Vicksburg 74 93 74 94 / 40 39 10 27 Hattiesburg 73 94 74 93 / 31 58 20 45 Natchez 74 90 74 92 / 39 50 18 37 Greenville 74 93 75 95 / 26 34 8 15 Greenwood 74 92 74 94 / 18 38 9 18 && .JAN Watches/Warnings/Advisories... MS...None. LA...None. AR...None. && 22/26/19
Hazardous weather outlook, Jul 15, 2:34 PM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 234 PM CDT FRI JUL 15 2016 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 161100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 234 PM CDT FRI JUL 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI... SOUTHEAST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. 19 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Jul 15, 11:30 AM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1130 AM CDT FRI JUL 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG OAK GROVE 32.86N 91.39W
07/14/2016 WEST CARROLL LA LAW ENFORCEMENT
TREES AND POWERLINES DOWNED ALL THROUGHOUT THE PARISH,
INLCUDING ON ROADWAYS HWY 589, HWY 585, BIENZ RD, AND
PULL TIGHT RD. SEVERAL SHEDS TOPPLED/DAMAGED THROUGHOUT
PARISH AS WELL.
&&
AWLocal storm report, Jul 15, 12:51 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1251 PM CDT FRI JUL 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM TSTM WND DMG 2 SSW CLINTON 32.32N 90.34W
07/14/2016 HINDS MS PUBLIC
BIG TREE DOWN NEAR LONGWOOD DR. FENCE AND SEVERAL LARGE
LIMBS BLOWN DOWN ON TURNBERRY COVE IN THE SAME
NEIGHBORHOOD.
&&
AWSpecial weather statement, Jul 15, 2:00 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
200 PM CDT FRI JUL 15 2016
MSZ062-063-151945-
LINCOLN MS-LAWRENCE MS-
200 PM CDT FRI JUL 15 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LAWRENCE AND
SOUTHEASTERN LINCOLN COUNTIES UNTIL 245 PM CDT...
AT 200 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR EAST LINCOLN...OR 11 MILES EAST OF BROOKHAVEN...MOVING SOUTH AT
10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
EAST LINCOLN AROUND 220 PM CDT.
TOPEKA...JAYESS AND RUTH AROUND 245 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3135 9011 3135 9039 3163 9036 3163 9017
3134 9010 3134 9011
TIME...MOT...LOC 1900Z 346DEG 9KT 3154 9026
19Local storm report, Jul 15, 2:46 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
246 PM CDT FRI JUL 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 PM FLASH FLOOD 11 SW WEST HATTIESBURG 31.20N 89.49W
07/15/2016 LAMAR MS EMERGENCY MNGR
WATER OVER PURVIS OLOH ROAD.
&&
TWSpecial weather statement, Jul 15, 2:57 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
257 PM CDT FRI JUL 15 2016
MSZ026-152045-
GRENADA MS-
257 PM CDT FRI JUL 15 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GRENADA COUNTY
UNTIL 345 PM CDT...
AT 257 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR COFFEEVILLE...OR 14 MILES NORTH OF GRENADA...MOVING SOUTHWEST AT
15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
GRENADA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3387 8977 3387 8963 3380 8964 3384 8993
3388 8993 3390 8991 3390 8977
TIME...MOT...LOC 1957Z 025DEG 14KT 3397 8974
CMESpecial weather statement, Jul 15, 4:07 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
407 PM CDT FRI JUL 15 2016
LAZ024-152145-
CATAHOULA LA-
407 PM CDT FRI JUL 15 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CATAHOULA PARISH
UNTIL 445 PM CDT...
AT 406 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER ROSEFIELD...OR 14 MILES SOUTH OF COLUMBIA...MOVING SOUTHEAST AT
20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
ROSEFIELD AROUND 410 PM CDT.
SHERWOOD...ENTERPRISE AND AIMWELL AROUND 425 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HARRISONBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3193 9201 3193 9191 3197 9190 3195 9185
3194 9185 3192 9182 3192 9180 3189 9180
3189 9178 3187 9178 3188 9176 3188 9173
3190 9172 3189 9170 3155 9199 3159 9201
TIME...MOT...LOC 2106Z 308DEG 16KT 3191 9201
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:31 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, West Carroll | 44 min |
| Jul 14, 8:19 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Morehouse, Richland, West Carroll | 41 min |
| Jul 14, 8:32 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Madison, Richland | 73 min |
| Jul 14, 8:38 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, West Carroll | 67 min |
| Jul 14, 9:16 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Tensas | 59 min |
| Jul 14, 10:15 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 29 min |
| Jul 15, 4:07 PM CDT | Special Weather Statement | JAN | Catahoula | 38 min |
| Jul 15, 4:55 PM CDT | Special Weather Statement | JAN | Concordia | 20 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.